| Model Number |
1098834 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received a work order reporting that the simply go device exhibited melted filter, no power, damaged pca, failed sieve canister and damaged pressure valve.The device has not yet been returned to the manufacturer for evaluation.Should any additional information be received, a follow-up report will be filed.
Additional Manufacturer Narrative
The simplygo device was sent to a third-party service center for evaluation.The work order indicated that a melted filter, no power, damaged pca, failed sieve canister and damaged pressure valve were observed.The device was in clinical use at the time of the incident.There was no death, serious harm or injury, and no medical intervention was reported.Additionally, in this report reason device not evaluated has been updated.